MAUDE Adverse Event Report: JIANGYIN HUASHI MEDICAL DRIVE DEVILBISS HEALTHCARE; WALKER, MECHANICAL

JIANGYIN HUASHI MEDICAL DRIVE DEVILBISS HEALTHCARE; WALKER, MECHANICAL
Model Number 795BU
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Fall (1848)
Date of Event 06/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by the end user who stated the brakes did not hold causing the end user to fall.The end user has fallen multiple times.The end user stated she had multiple cortisone injections to her back and feet.The insturctions for use for the rollator states," regularly test the brakes.Always engage and disengage wheel locks on both sides simultaneously.You may need to adjust the brake systems from time to time as they will wear out with normal use." as part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE DEVILBISS HEALTHCARE
Common Device Name
WALKER, MECHANICAL
Manufacturer (Section D)
JIANGYIN HUASHI MEDICAL
no.589 hualu road
huashi town
jiangyin city, jiangsu 21442 1
CH  214421
MDR Report Key19715878
Report Number2438477-2024-00033
Device Sequence Number15647876
Product Code ITJ
UDI-Device Identifier00822383221649
UDI-Public00822383221649
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/10/2024
Report Date (Section F) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number795BU
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/17/2024
Event Location Home
Date Report to Manufacturer07/10/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/10/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale
Date Report Sent to FDA07/10/2024